# SDR FDEA202107131764

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 7,213 hours, 3,317 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER NORMAL TAKEOFF AND COMPLETING AFTER TAKEOFF CHECKLIST WE WERE CLIMBING THROUGH 11,000' WHEN WE  RECEIVED A CAUTION AND LE FLAP DISAGREE EICAS MESSAGE WITH BOTH FLAP INDICATORS SHOWING BETWEEN  UP AND 1. A FEW TIMES THEY MOMENTARILY RETURN TO UP BUT THEN RETURN TO BETWEEN UP AND 1 WHERE IT EVENTUALLY STAYED. COMPLIED WITH QRH, DECLARED AN EMERGENCY AND COMPLETED AIR-TURNBACK.  REMOVED & REPLACED LEADING EDGE SLAT SENSOR S294 #12 OUTBOARD. REF. AMM 27-88-  01-2. OPS CHECKS GOOD.  NO DEFECTS NOTED.
